# SDR MWEA96126

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RECEIVED PUNCTURE IN SKIN WHILE PARKED IN MSN. APPROX .3750 INCH TEAR IN FUSELAGE AT STA 240 BETWEEN LONGERON 19 AND LONGERON 20R.  FERRIED AIRCRAFT TO MKE FOR REPAIR.  INSTALLED REPAIR IAW SRM 53-04, FIG. 38.
